# SDR USAA070424

- Difficulty date: June 5, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 747 BETWEEN STRINGERS 8 & 9 LEFT HAS CRACK.  REMOVED DAMAGED AREA & INSTALLED REPAIR PARTS PER TR 53-10-22A, 53-10-20E, DEFECT SIZE:  .25 INCH.
